# SDR DALA1138809880

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL STABILIZER LEADING EDGE TIP SKIN HAS A DEEP WEAR AREA APPROX 22 INCH LONG, CAUSED BY BANANA FAIRING.  BLENDED AREA REF SRM 55-01 FIG 1.  LOWER BLEND FOUND OUT OF LIMITS & WAS TRIMMED OUT.  A REPAIR DOUBLER MADE AND INSTALLED.  REF COMPLIED ER/A49 3038-14 REV ORIG.  ASSOCIATED ER/A  14-493038 ADDED FOR AC 0880.
